MathSciNet Relay Station
MathSciNet bibliographic data
MR1088401 (91m:60123) 60J10 (60D05)
Aldous, David J. Threshold limits for cover times. J. Theoret. Probab. 4 (1991), no. 1, 197–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement